| Model Number |
LDA220Q/58 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented to the hospital with infection and vegetation on the leads.The physician elected to explant the entire system, including the implantable cardioverter defibrillator (icd), the right atrial lead, the right ventricular lead, and the left ventricular lead.The patient remained in stable condition.
Additional Manufacturer Narrative
The lead was returned and visual examination found no malfunction.A device history record (dhr) review was performed and review of the sterilization records confirmed normal sterilization cycles for the products.The device met specifications prior to leaving abbott manufacturing facilities.The cause of infection could not be traced to the device.